You are here: Home / News and Events / Events / Cairns Meeting 30 May - 1 June

Cairns Meeting 30 May - 1 June

All sex workers are welcome to attend three days of meetings, workshops, training & events in Cairns. This is your chance to learn about & have input into YOUR organisation! Please RSVP for catering purposes.

Event details

When

May 29, 2018 09:00 AM to
Jun 01, 2018 02:30 PM

Where

Cairns

Contact Name

Add event to calendar

Please RSVP to info@respectqld.org.au This event is free and sex workers are welcome to attend all or part of the three days.

Wednesday 30 May 2018

9am-9.30

Welcome to Country (30m)

9.30-9.45

 

Using Respectful Language (15m)

9.45 - 10.15am

 

Icebreaker (30m)

10.15-10.30

Short break (15m)

10.30 - 10.50

 

IT

Mailchimp, google basics (20m)

10.50 - 11.10

 

The BIG move!! G Drive to TEAM DRIVE (20m)

11.10 - 11.30

 

Our virtual work spaces (40m)

11.30 - 11.45

Short break (15m)

11.45-12.05

 

Asian Focussed Outreach (20m)

12.05 - 12.15

 

Regional outreach trips (10m)

12.15 - 1pm

 

Outreach general discussion (45m)

1pm -  1.45

LUNCH (45m)

1.45 - 2.05pm

 

#Decrim Qld

Update & what is the campaign is doing? (20m)

2.05 - 2.45

 

What skills & activities can I contribute? (40m)

2.45 - 3.00

Short break (15m)

3.00 - 3.45

Sex work online advertising

Impact of anti-trafficking laws, where are we now? (45m)

3.45-4pm

Short Break (15m)

4.00 - 5.00

 

Twitter & Switter & Beyond!! (1hr) Bring your phones!

6.00 - 7.30+

SOCIAL EVENT DINNER tbc

Thursday 31 May 2018

9-9.45

 

Introduction to the land we meet upon

9.45 - 10.45

 

Engagement & Involvement of Aboriginal & Torres Strait Islander Sex Workers

10.45 - 11.15

MORNING TEA (30m)

11.15 - 11.35

 

How are Migrant Sex Workers treated as victims of trafficking? (20m)

11.35 - 12.30

 

How do we address myths & misunderstandings about migrant sex  work & trafficking?

12.30 - 1.30

LUNCH (1hr)

1.30 - 2.30

Moving forward, lets talk about the future.

2.30 - 3.00

AFTERNOON TEA (30m)

3:00 -3.45

Our language - general discussion (45m)

3.45 - 4pm

Short Break (15m)

4pm- 5pm

 

Evaluation

Friday 1 June 2018

9.00 - 10.00

Prep for Rally (1hr)

 

 

10.00 - 11.30

International Whores Day Rally!! (1.2hrs)

ALLIES, FRIENDS & FAMILY

WELCOME

MEET AT ESPLANADE!!!

11.30 - 12.30

Rally debrief (1h)

12.30 - 2.30

LUNCH & Goodbyes (2hrs)